International Applied Mechanics

, Volume 42, Issue 1, pp 67-83

First online:

Asymptotic models of contact interaction among elliptic punches on a semiclassical foundation

  • I. I. ArgatovAffiliated withAdmiral Makarov State Maritime Academy

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


Consideration is given to the contact without friction among an arbitrary number of elliptic punches or punches in the form of an elliptic paraboloid and an elastic half-space with Young's modulus as a power-law function of the distance from the edge. Asymptotic models of contact interaction are designed assuming that the distance between punches is large compared with their dimensions


contact problem elliptic punches punches in the form of elliptic paraboloid inhomogeneous elastic half-space contact interaction asymptotic models